Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2014  |  Volume : 46  |  Issue : 4  |  Page : 453--454

Reversible bilateral sensori-neural hearing loss due to olanzapine in a male suffering from bipolar affective disorder

Sumit Kumar Gupta, Bansal Shwetank 
 Department of Psychiatry, Institute of Human Behaviour and Allied Sciences, Dilshad Garden, New Delhi, India

Correspondence Address:
Sumit Kumar Gupta
Department of Psychiatry, Institute of Human Behaviour and Allied Sciences, Dilshad Garden, New Delhi
India

An elderly male with Bipolar Affective Disorder (BPAD) developed reversible ototoxicity, manifesting as bilateral sensory-neural hearing loss (SNHL) with administration of olanzapine.


How to cite this article:
Gupta SK, Shwetank B. Reversible bilateral sensori-neural hearing loss due to olanzapine in a male suffering from bipolar affective disorder.Indian J Pharmacol 2014;46:453-454


How to cite this URL:
Gupta SK, Shwetank B. Reversible bilateral sensori-neural hearing loss due to olanzapine in a male suffering from bipolar affective disorder. Indian J Pharmacol [serial online] 2014 [cited 2022 Jun 29 ];46:453-454
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=2014;volume=46;issue=4;spage=453;epage=454;aulast=Gupta;type=0